# SDR CALA2014103101415

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924
- Aircraft serial: 32833
- Aircraft time: 19,973 hours, 6,668 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 0310
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HIGH ACT APU START FOR TOMC.  NEEDED 3 ATTEMPTS TO GET APU RUNNING.  WHEN ON GND APU STARTED BUT NO APU GEN FAULT CODE, APU ECU M1709 BAD, PN 29-4961-9-0002.  R & R APU ECU IAW AMM 49-61-12, ALL OPERATIONS CHECKED GOOD AT THIS TIME.  RAN APU 3 TIMES WITH FULL LOADS OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1705900 SN OFF 00310 UNIT, ELECTRONIC  OFF 29-4961-9-0002 0310 ON 29-4961-9-0002 0068.
